# SDR SWAA2013020812442

- Difficulty date: February 6, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 32,342 hours, 18,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHTS BATTERY PACK FAILED CAPACITY CHECK.  REMOVED AND REPLACED PER AMM.  LEFT AFT EMERGENCY LIGHTS BATTERY PACK M1672
